# SDR QXEA2022011400024

- Difficulty date: January 14, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 12,569 hours, 7,628 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: None
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 360 ENG 2 FIRE BOTTLE FAIL ILLUMINATED ENG 1 FIRE BTL B FAIL ILLUMINATED   EXTINGUISHED AND THEN RETURNED. REMOVED FROM SERVICE. PERFORMED E175 FIM 26-21-00-810-810A ITEMS 1-6D FAULTS AND MESSAGES RETURNED FOUND FAULT CODE 26210044UTI   DISCONNECTED B BOTTLE T6PS CONNECTOR AS REQUIRED FAULT NO LONGER DISPLAY ON EICAS RECONNECTED B BOTTLE T6PS CONNECTOR AS REQUIRED FAULT DISPLAYED ON EICAS 34288      R&R ENGINE FIRE EXTINGUISHER BOTTLE B PER E175 AMM 26-21-03-001/400-801A NO FAULTS DISPLAYED ON EICAS OPS TEST GOOD NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
